Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Should I stop taking Adderall?

So I started taking adderall about 2 weeks ago. I ve had thyroid problems in the past, but my psychiatrist never asked me about it. My problem with my thyroid is that is fluctuates all the time from abnormally high to abnormally low. I get tested every time I go in. Anyways, the main reason I am here is that I have noticed I am bruising like crazy. I don t even notice them until the next day. I tried looking online but my search was inconclusive. I also noticed that my skin seems transparent if that makes sense . I can see more veins than I ever could before. Also, on my wrist I now have a hug bluish spot. It doesn t hurt but is kind of achy. Should I stop taking adderall even though it has been helping tremendously. I was very cautious about taking it and only take 10mg at a time.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
well adderall has some cardiovuscular side effect in high doses but it does not causes rash, so you should consult your treating physician with this complain because you need to be investigated for its cause properly and if required then consult a dermatologist with full history of your problem.
as far as your thyroid profile is concerned you should try to keep its level in normal limit by regular follw up and if required then take it externally because decreased thyroid hormone may lead to sevaral problem in the body including psychiaric problem.
thanks for consulting HCM.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor